# SDR 08FDEA02634

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE WING TO BODY FAIRING BLENDED AREA OUT OF LIMITS.  DAMAGE AT LAP JOINT STR 26L - 2.6' FWD OF FR 950E AND DAMAGE AT 2.7L BELOW STR 26L REMOVED AND REINSTALLED FAIRING SUPPORT, REMOVED DAMAGE AREA, OUT OF LIMITS.  FABRICATED DOUBLER AND STRUCTURAL FILLER, REF SRM 51-30-02, 53-30-3 FIG 5 AND FIG 24.  TREATED AND PRIMED, AND TEFLON COATED REF 51-30-3 FIG 24.  INSTALLED REPAIR PARTS REF SRM 53-30-3 FIG 5 AND 24.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
